Program Schedule at a Glance

Links to presentation slides (when available) can be found in the program description. Browse all slides at https://goo.gl/8g4zdr

Thursday November 9, 2017

1:00 – 5:00 pm, Preconferences – part 1

Improving Technology Services with Design Thinking: A Workshop

Friday November 10, 2017

8:00 am – noon, Preconferences – part 2

Improving Technology Services with Design Thinking: A Workshop

12:15 – 12:45 pm, 1st Timer Orientation

1:00 – 2:00 pm, Opening Keynote – Casey Fiesler

Friday Afternoon Concurrent Sessions

2:15 – 3:00 pm, Concurrent Sessions – 1, 45 minute sessions

Designing 5-minute UX Studies

Locate and Mitigate PII

PM Guardians of the IT Galaxy: How Project Management Improved Outcomes and Collaboration

Finding your plan: Discovery projects and collaborative development

Voice Controlled Speakers: should these devices be offered as a part of our library services?

3:35 – 4:20 pm, Concurrent Sessions – 2, Double 20 minute sessions

At the Threshold: Using Student Interviews To Impact Usability Initiatives / Design together. Build together. The beautiful secret to a successful user experience

Sensors in the Stacks: The Internet of Things and Libraries / Beating a path to your door: Technology aids for the library tour

We’re in this together: Maintaining a productive relationship with campus IT / Campus Cooperation: Towards Making Instruction and Services Accessible for All

Emerging Technologies and the Academic Library: How the Internet of Things Fits In / Implementing Internet of Things at Your Library: Tips and Tricks

Virtual Reality: a component of a Digital MakerSpace / VR Productivity Software: Diving Deeper with an Emerging Technology

4:30 – 5:15 pm, Concurrent Sessions – 3, 45 minute sessions

Own the User Experience: Provide Discovery for your Users

Library digitally secure – CHECK, Patrons digitally secure – Uh Oh! / Hackers/Ransomware – Practical Network Security Ideas for Libraries [double 20-minute session]

Interview and Negotiation Strategies: How not to lose your head in the process

Using New Technology as Library Outreach

Making without a makerspace: how to establish maker culture in a liberal arts institution

5:30 – 6:30 pm, Sponsor Reception
6:30 pm –  , Networking Dinners
7:00 pm –  , Game Night

Saturday November 11, 2017

8:00 – 9:00 am, Breakfast

Saturday Morning Concurrent Sessions

9:00 – 10:30 am, Concurrent Sessions – 4, 90 minute sessions

Tech Planning in 90 Minutes (from Managing Library Technology: A LITA Guide)

Launching your own Linked Data Application

Take your Google Apps to the next level with Google Apps Script

Technology Service Now: techniques to develop a data-driven staff training program

7 Tips for Designing Top Tech Training Tutorials

10:45 – 11:05 am, Concurrent Sessions – 5, 20 minute sessions

Redefining Discovery through Search, Browse, and Recommendation

Don’t be so sensitive – a data security journey

Finding a Framework that Fit: Using AGILE to Launch a Library Website

Three pairs of eyes are better than one: the selection, implementation, and scalability of technology in the information literacy classroom

What Does Faculty Use of Academic Social Networking Sites Mean for the Institutional Repository?

11:15 am – noon, Concurrent Sessions – 6, 45 minute sessions

eBooks and UX: Usability Testing of eTextbooks

The State of HTTPS in American Public Libraries / (Sharing our “infoverse”: Linked Data and the User  –  CANCELLED DUE TO ILLNESS)

Unify Search Results with a Decoupled Web App / Wayfinding Meets Library App: What Students Want From a Mobile Library Experience [double 20-minute session]

LMS Transition: A Library Perspective

Creating three-sixty objects using open source jQuery Reel / The One-Button Studio at Coe Library at the University of Wyoming [double 20-minute session]

12:00 pm – 1:20 pm, Lunch

1:20 pm – 2:20 pm, Lightning Talks

Saturday Afternoon Concurrent Sessions

2:30 – 3:15 pm, Concurrent Sessions – 7, 45 minute sessions

A Comparative Usability Study of Discovery Search Interfaces

Data Visualization 101

Aggregating Ebooks into One Simple App: SimplyE in Public and Academic Libraries

Building an EZproxy management console in Drupal and GitHub

How Hyperlinked Library Design Connects Us with Transgender Populations

3:15 – 4:15 pm, Poster Sessions

4:15 – 5:00 pm, Concurrent Sessions – 8, 45 minute sessions

Creating Personas for the Enrichment of the User Experience Community

The Right Tool for the Job: Library Analytics and Data Tools

The Adaptive Mindset: Building library apps with purpose

Spinning Communication to Get People Excited about Technological Change

Balancing Business Intelligence and User Privacy in Web Application Development

5:00 pm, Networking Dinners, Brewery Tour
7:00 pm –  , Game Night

Sunday November 12, 2017

8:00 – 9:00 am, Breakfast

Sunday Morning Concurrent Sessions

9:00 – 9:45 am, Concurrent Sessions – 9, 45 minute sessions

Trends in Discovery: The Bento Approach

Free Doesn’t Mean Inferior: Leveraging the Tools We Have to Create a Robust Data Reporting Model

Shoaling and Schooling: Managing Parallel Teams for Populating, Testing, and Developing the CORAL ERM

Perma.cc: Ensuring the Integrity of the Digital Scholarly Record

VR MakerSpaces

10:00 – 10:45 am, Concurrent Sessions – 10, 45 minute sessions

Building Capacity for UX at Your Library

Aggregated Data Reporting for Smarter Outreach and Collection Development / Give Library Functions their Data: visualized, transparent & embraced KPIs in Confluence [double 20-minute session]

Leading big, leading small: Strategies that lead to successful changes

Creating open texts: the experience of a one-person library press

Scalability and Sustainability for a Mobile Hotspot Checkout Program

11:00 am – noon, Closing Keynote – Vivienne Ming

noon – 12:15 pm, Wrap Up